Neurontin Doesn't Help My Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Cornell University, Weill Medical CollegeYeah, why not use Neurontin (gabapentin)? Studies show that Elavil (amitriptyline) is of virtually no value in treating neuropathy, while Neurontin is quite effective (at least in diabetic neuropathy). These data reflect my clinical experience and... Read more »
University of Minnesota, School of MedicineHigher doses of Neurontin are often used (up to 3200 mg/day). Gabitril is sometimes effective. Topical capsaicin or lidocaine can help. There are studies opening soon in the US by the ACTG looking at a new treatment for HIV related peripheral... Read more »
University of Cincinnati, College of MedicineYou are on several medications for neuropathy and are probably on additional medications for other aspects of your HIV care, so it is difficult to pinpoint which drug(s) may be the problem. But before you ascribe your sexual dysfunction to one of... Read more »
Connect With Others
Posted by ScotCharles, 7 RepliesI have developed very bad neuropathy in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left side of my body. My hands are cramped and painful, making shaking hands a wrenching... Read more »
Posted by Anonymous, 1 ReplyI have had neuropathy in my feet for 4 years now in varying degrees of pain, sometimes light, sometimes crippling. I had some decent results using acetyl-L-carnetine, which seemed to have helped the pain some, but now it has come back in full force.... Read more »
Posted by Anonymous, 2 RepliesAnyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.
Read more »
Posted by Anonymous, 1 Replyi am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »
Guides for People With HIV